# SDR KCSA201911071238

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 98,700 hours, 18,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK R/H SIDE EMERGENCY DOOR EXIT SIGN AROUND STATION 750 DOES NOT ILLUMINATE
